# SDR IPXA2014021781956

- Difficulty date: January 31, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 44,702 hours, 10,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512504
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT INBD FLAP AFT HINGE FITTING GOUGED AT INBD SIDE.  REPAIRED RT INBD FLAP HINGE FITTING IAW EA 011-5740-01-A5093, REV IR AND EO MD11-5750-53466-A.
